# SDR SWIA202265213

- Difficulty date: March 29, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ODOR COMING FROM PACKS. FA REPORTS A LIGHT HAZE IN THE CABIN. REGARDLESS OF BLEED SOURCE.   (FLIGHT 4260 - FILED CLOSED)   TROUBLESHOT REF TO CRJ 200 FIM 21-21-00 FOUND RIGHT ACM LEAKING OIL, THAT CAUSING THE ODOR WHEN OPERATING RIGHT PACK. PERFORMED OPS CHECK OF LEFT PACK NO ODOR NOTED. PERFORMED GVI INSPECTION  OF LEFT ACM NO OIL LEAK NOTED ON LEFT ACM .  / DEFERRED RIGHT PACK PER CRJ 200 MEL 21-51-1A.NO MX ACTION REQUIRED AT THIS TIME .
